# SDR WWMA9500034

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 958
- System (JASC): 2150 · Cabin Cooling System
- Part: Oil Syst
- Condition: Overserviced
- Location: Acm
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 3306 - SBP-LAX - PILOT REPORTED, THAT WHILE IN FLIGHT A BURNT OIL SMELL WAS DETECTED COMING FROM THE LEFT BLEED AIRFLOW.  MAINTENANCE PERSONNEL INSPECTED THE SYSTEM AND DETERMINED THAT THE LEFT ACM HAD BEEN OVERSERVICED.  THE UNIT WAS DESERVICED, OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RELEASED BACK TO SERVICE.
